Hello. This is about my chest pains. Please answer quickly. I'm scared. I just came back from getting allergy shots. I've never had any problem with them before. Today, though, they really hurt going in and now im having chest pains, shortness of breath,

You . You may be having a reaction to the shot. Did you call your doctor? Do you have an epi-pen to use? Would potentially go to the er if this recurs.
Hello, . Hello, i don't know how log ago you had your allergy shot. I believe you are having a possible allergic reaction. Please go to the emergency room. If if becomes hard to breath or you have swelling of your tongue please call 911.
I . I would suggest that you go the nearest emergency room. This could be an acute allergic reaction, which is not rare. Powlin v. Manuel md, mba, ms.

Related Questions

Hello. This is about my chest pains. Please answer quickly. I'm scared. I just came back from getting allergy shots. I've never had any problem with them before. Today, though, they really hurt going in and now im having chest pains, shortness of breath,

Since . Since you posted this 4 days ago, i assume that you are better now. It appears that you may have had a reaction to your allergy shots. Your doctor needs to be made aware of this and adjust the dosage downward. Do you carry an epi-pen? You should. Discuss this with him as well and when you should use it. Read more...
Since . Since you posted your question several days ago, you have no doubt dealt with this issue. Shortness of breath, chest pain, and wheezing are worrisome side effects of your allergy shots; in essence, you're having an allergic reaction. Whenever these symptoms occur following one of your injections -- even several hours after the fact -- you should call your doctor immediately. If you don't already have some Diphenhydramine (benadryl) and injectable Epinephrine (e.g., epipen) on hand, these items should be part of your home emergency kit. If you have similar reactions in the future, you can take 50 mg of Benadryl (diphenhydramine) every 4 hours until the symptoms subside, and the Epipen can be administered if your symptoms become severe. (if you have to use the epipen, you should return to your doctor's office or go to the emergency room for evaluation.) your doctor should be informed of all cases where you have a reaction to your allergy shots. I certainly hope you're feeling better! Read more...